# SDR HEER20180227871

- Difficulty date: February 27, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N410PH
- Make and model: Bell 407
- Aircraft serial: 53636
- Aircraft time: 12,186 hours
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stabilizer
- Part number: 407023001103
- Condition: Corroded
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

STABILIZER SLAT FELL OFF OF AIRCRAFT ON DEPARTURE.  FOUND STABILIZER SLAT BRACKET CORRODED AND FAILED.
